# SDR AU971456

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: 25743H
- Condition: Incorrect Part
- Location: M/R Control
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE LEVER ASSEMBLY PIN PNO 412-010-422-103 FALLEN OUT. THE PIN IS LOCATED ON THE TRANSMISSION CASING. BOLT PNO 20-057-4-3H AND WASHER PNO AN460-416 WAS ATTACHED TO THE PIN WITH LOCKWIRE. INVESTIGATION FOUND THAT THE BOLT PNO 20-057-4-3H WAS THE INCORRECT PART, THE CORRECT PART NUMBER WAS PNO NAS6604H5 WHICH IS 3.175MM (0.125IN) LONGER. THE REMAINING COLLECTIVE LEVER PIN ALLOWED THE COLLECTIVE LEVER PNO 412-010-401-109 TO BE MISALIGNED RESULTING IN THE LEVER RUBBING ON THE MAIN ROTOR MAST.PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
